# SDR SWAA2021110127568

- Difficulty date: October 6, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 46,086 hours, 26,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-061 DOT 023 AFT PIT ATTACH ANGLE CRACKED STA 867 LBL 8 (ANGLE ATTACHES TO WASTE TANK VERTICAL STRUCTURE) ;  REMOVED AFT CARGO ATTACH ANGLE AT STA 867 LBL 8 IAW SRM 51-40-02-OG-O; VERIFIED NEW ATTACH ANGLE AT STA 867 LBL 8 IAW DWG 149A8102 REV:A; [03] VERIFIED STEP 2; [04] LOCATED & DRILLED NEW AFT CARGO ATTACH ANGLE AT STA 867 IAW DWG 149A8102 REV:A; [05] VERIFIED STEP 4 OK TO INSTALL; INSTALLED NEW AFT CARGO ATTACH ANGLE AT STA 867 IAW SRM 51-40-02-OG-O/DWG 149A8102 REV:A.; [07] REMOVED & REPLACED AFT CARGO ATTACH ANGLE AT STA 867 LBL 8. IAW SRM 51-40-02-OG-O/ DWG 149A8102 REV A.
